计算机与信息学院

师资队伍

用户名称:
登陆密码:
用户类型:
教师注册  

    各位老师如果您首次修改个人简历,请电话:0551-62901380 罗珣处咨询 初始用户名与密码!

教师材料

教师信息 个人照片
姓    名 檀结庆 性    别   男
出生年月 1962-10 最终学位 博士
毕业学校 西安交通大学、合肥工业大学、吉林大学
从事专业 计算机应用、计算数学 职    务 应用数学研究所所长、校国际合作与交流处处长
所属院系 计算机科学与技术系
所属科室(研究所) 计算机应用技术研究所 职     称 教 授
联系方式
办公电话
E-mail jqtan@mail.hf.ah.cn
通讯地址
邮  编 230009
简    历
  1980-1984 西安交通大学数学系计算数学专业本科

1984-1987 合肥工业大学数力系计算数学专业硕士生

1987-1990 吉林大学数学系计算数学专业博士生

1992-1993 联邦德国Dortmund大学数学系博士后

1995-1996 比利时Antwerp大学数学与计算机科学系从事合作研究

1999年4月至7月 比利时Antwerp大学数学与计算机科学系做访问教授

2003年8月在加拿大St. Francis Xavier大学数学与计算机科学系做访问教授

2005年12月-2006年3月 美国Delaware州立大学应用数学研究中心做访问教授。

1996-合肥工业大学数学系教授

1998-合肥工业大学计算机与信息学院博士生导师

原机械工业部部属院校跨世纪学科带头人培养对象第一批人选(1995)

安徽省普通高校中青年学科带头人培养对象第一批人选(1996)

中国机械工业青年科技专家(1995)

国务院政府特殊津贴(2004)

安徽省高校学科拔尖人才(2005)

合肥工业大学首批中青年科技创新群体学术带头人(2004)

安徽省首批科技创新团队学术带头人(2005)

中国人工智能学会机器感知与虚拟现实专业委员会委员

中国计算数学学会理事

安徽省数学会理事

安徽省非线性科学学会理事

合肥工业大学学术委员会委员

国际学术杂志《Journal of Information and Computational Science》编委

国际学术杂志《Punjab University Journal of Mathematics》编委

《Mathematical Research & Exposition》编委

《合肥工业大学学报》自然科学版编委

主要社会兼职:

中国国民党革命委员会第十届、十一届中央委员会委员、

第十一届全国人大代表

安徽省九届政协常委

民革安徽省十届、第十一届常委

安徽省九届政协港澳台侨与外事委员会委员


目前从事的主要研究领域为计算数学和计算机应用。主持完成国家自然科学基金(包括青年基金和面上项目)、原机械部高校跨世纪优秀人才专项基金、国家教委留学回国人员基金、教育部资助优秀年轻教师基金、教育部骨干教师基金等项目多项,目前主持承担国家自然科学基金和安徽省自然科学基金项目的研究,在国内外学术刊物上发表论文130余篇、其中22篇被SCI收录、49篇被EI收录、13篇被ISTP收录,出版学术专著两部并为科学出版社出版的《数学百科全书》第一、三、四卷翻译词条10余万字。指导计算机应用、计算数学和计算机软件与理论三个方向的博士和硕士研究生、已有6人获得博士学位、近30人获硕士学位。
研究方向
  目前从事的主要研究领域为计算数学和计算机应用。主要研究方向为:非线性科学计算、计算机辅助几何设计、计算机图形学、数字图象处理、小波分析
教学工作
  讲授本科生课程:

数学分析 (校精品课程)、高等数学、线性代数、概率论与数理统计、计算方法、数值分析(国家双语教学示范课程)

讲授硕士研究生课程:

论文选读、广义Pade逼近、有理逼近及应用、数值逼近基础、多元函数插值法、多元函数构造理论、现代分析基础、非线性逼近的理论与方法、样条函数方法

讲授博士研究生课程:

小波分析、自由曲线曲面造型技术
获奖情况
  “优化工科数学体系,全面培养学生能力”分别获合肥工业大学教学成果三等奖和安徽省2000年优秀教学成果三等奖;

《Newton-Thiele’s Rational Interpolants》获安徽省第四届自然科学优秀学术论文一等奖,2003年11月

《有理插值与逼近理论及其应用》2004年获安徽省自然科学奖(三等奖)

“培养一流教学队伍,创建国家精品课程”获合肥工业大学2004年度优秀教学成果一等奖。

“探索教学新模式,着力提高学生的应用能力与创新能力”获安徽省2004年度优秀教学成果一等奖。

国务院政府特殊津贴(2004年度)

《On the finite sum representation of the Lauricella functions FD》获安徽省第五届自然科学优秀学术论文二等奖,2006年12月.

“创建工科高等数学教学新体系培养大学生数学的应用能力和创新能力”获安徽省2008年度教学成果特等奖。

“依托质量工程建设提高工科大学生数学的应用能力和创新能力”获第六届高等教育国家级教学成果奖二等奖。
主要论著
  82. Ping Zhou, Annie Cuyt, Jieqing Tan, General order multivariate Padé approximants for Pseudo-multivariate functions. II, Math. Comp. 78 (2009), 2137-2155. (SCI)

81. Zhang Li, Wu Hongyi, Tan Jieqing, Dual basis functions for the NS-power basis and their applications,Applied Mathematics and Computation,207(2)2009,434-441. (SCI, EI)

80. Zhang Li, Tan Jieqing, Wu Hongyi, Liu Zhi, The weighted dual functions for Wang-Bézier type generalized Ball bases and their applications, Applied Mathematics and Computation,215(1)2009,22-36. (SCI, EI)

79. Zhang Li, Wu Hongyi, Tan Jieqing, Dual bases for Wang-Bézier basis and their applications, Applied Mathematics and Computation, 214(1)2009,218-227. (SCI, EI)

78. 檀结庆、王燕、李志明,三次H-Bezier曲线的分割、拼接及其应用,计算机辅助设计与图形学学报,21(5) (2009), 584-588。(EI 收录, Accession number: 20092212099055 )

77. 谢进、檀结庆,多形状参数的二次双曲多项式曲线,中国图象图形学报,14(6)(2009),1206-1211.

76. 霍星、檀结庆,利用特征向量的三维模型检索,工程图学学报,30(3) (2009), 76-79.

75. 彭凯军、檀结庆,伪多元函数的Pade型逼近,系统科学与数学,29(7),2009,971-979.

74. 檀结庆、方中海,区间Wang-Said型广义Ball曲线的降阶,计算机辅助设计与图形学学报,20(11) (2008), 1483-1493 (EI 收录, Accession number: 085011777074)

73. Zhang Li, Tan Jieqing, Liu Zhi, Polynomial approximations of offsets and rational surfaces by using bivariate S-power basis, Journal of Computational Information Systems, 4(4)(2008), 1679-1686. (EI 收录, Accession number: 084711711979)

72. XingYan,Tan Jieqing, Hong Peilin, Quaternion Julia fractals, Proceedings of the 9th International Conference for Young Computer Scientists, ICYCS 2008, 797-802. (EI 收录, Accession number: 20090411874957)

71. 张莉、檀结庆、刘植,采用分割算法的Bezier曲线的S幂基降多阶逼近,工程图学学报,29(6) (2008), 80-85.

70. 谢成军、檀结庆,一种改进的基于样本块的图像修补方法,系统仿真学报,20(10)(2008),2606-2608+2673 (EI 收录, Accession number: 082411313605)

69. 李志明、檀结庆,有理三次样条的误差分析及空间闭曲线插值,计算机辅助设计与图形学学报,20(7) (2008), 876-881 (EI 收录, Accession number: 083211445027)

68. 邢燕,檀结庆,最小二乘支持向量机及其在数字水印中的应用,仪器仪表学报(增刊),28(8)(2007),356-361. (EI 收录, Accession number: 080911125068)

67. Zhang Li, Tan Jieqing, Liu Zhi, Polynomial approximations of offsets and rational surfaces by using bivariate S-power basis, Journal of Computational Information Systems, 4(4)(2008), 1679-1686. (EI 收录, Accession number: 084711711979)

66. 李声锋、檀结庆、谢成军、李 璐,基于Thiele连分式逼近的四阶迭代公式,中国科学技术大学学报,38(2),2008,138-140。

65. Jieqing Tan, Ping Jiang, Marr-type wavelets of high vanishing moments, Applied Mathematics Letters, 20(2007)1115-1121. (SCI收录,IDS Number: 224EW, EI 收录, Accession number: 073910825963)

64. Min Hu, Jieqing Tan, Qianjin Zhao, Adaptive rational image interpolation based on local gradient features, Journal of Information and Computational Science, 4(1)2007, 59-67. (EI 收录, Accession number: 073310766412)

63. Benyue Su and Jieqing Tan, Circular Trigonometric Hermite Interpolation Polynomials and Applications, Journal of Information & Computational Science, 4(2)(2007), 709-720. (EI 收录, Accession number: 073410776134)

62. B.Y. Su, J.Q. Tan, Sweeping surface generated by a class of generalized quasi-cubic interpolation spline, Lecture Notes in Computer Science, Springer, 2007, 4488, 41-48. (EI 收录, Accession number: 080311036990,ISTP收录,IDS Number: BGH84)

61. Qiang Wang, Jieqing Tan, Multi-focus image fusion algorithm based on rational spline, Proceedings of 2007 10th IEEE International Conference on Computer Aided Design and Computer Graphics, Eds. Guoping Wang, Hua Li, Hongbin Zha and Bingfeng Zhou, IEEE Press, 225-229

60. Xing Huo, Jieqing Tan, Rujing Wang, Color transfer based on combining subtractive clustering with FCM clustering, Proceedings of 2007 10th IEEE International Conference on Computer Aided Design and Computer Graphics, Eds. Guoping Wang, Hua Li, Hongbin Zha and Bingfeng Zhou, IEEE Press, 461-464.

59. Qianjin Zhao, Jieqing Tan, Block based bivariate blending rational interpolation via symmetric branched continued fractions, Numerical Mathematics, A Journal of Chinese Universities (English Series), 16(1), 63-73, 2007.

58. Yan Xing and Jieqing Tan, A color watermarking scheme based on block-SVD and Arnold transformation, Proceedings of Second Workshop on Digital Media and its Application in Museum & Heritage, Eds. Zhigeng Pan, Jinyuan Jia, IEEE Computer Society, 2007,3-8.

57. Li Zhang, Jieqing Tan, Zhi Liu, Rational approximation of offset surfaces by using bivariate S-power basis, Proceedings of Second Workshop on Digital Media and its Application in Museum & Heritage, Eds. Zhigeng Pan, Jinyuan Jia, IEEE Computer Society, 2007,152-157.

56. 王强、檀结庆、胡敏,基于有理样条的图像缩放算法,计算机辅助设计与图形学学报,19(10)(2007),1348-1351.

55. Annie Cuyt, Jieqing Tan, Ping Zhou, General order multivariate Padé approximants for pseudo-multivariate functions, Math. Comp. 75 (2006), 727-741. (SCI收录, IDS Number:031SC)

54. Qianjin Zhao and Jieqing Tan, Block based Thiele-like blending rational interpolation. J. Comput. Appl. Math., 195(2006) 312-325. (SCI收录、EI收录、ISTP收录, IDS Number: 066VI)

53. Min Hu and Jieqing Tan, Adaptive osculatory rational interpolation for image processing. J. Comput. Appl. Math., 195(2006) 46-53. (SCI收录、EI收录、ISTP收录, IDS Number: 066VI)

52. Benyue Su, Jieqing Tan, Geometric modeling for interpolation surfaces based on blended coordinate system, LNCS 4270, 222-231,2006. (SCI 收录,EI收录, IDS Number: BFG65)

51. Qianjin Zhao and Jieqing Tan, Block Based Newton-like Blending Interpolation, J. Comput. Math., 24 (4) (2006): 515-526. (SCI收录,EI收录, IDS Number: 068VO)

50. Su Ben-yue, Tan Jie-qing, A family of quasi-cubic blended splines and applications, J. Zhejiang Univ. SCIENCE A, 7(9)(2006) 1550-1560. (EI收录)

49. Qiang Wang and Jieqing Tan, Shape preserving piecewise rational biquartic surfaces, Journal of Information & Computational Science, 3(2)(2006),295-302. (EI收录)

48. Ping Jiang and Jieqing Tan, The Subdivision Algorithm for the Generalized Ball Curves, Journal of Information & Computational Science, 3(1)(2006),21-31. (EI收录)

47. Qianjin Zhao and Jieqing Tan, Block based Lagrange-Thiele-like blending rational interpolation, Journal of Information & Computational Science, 3(1)(2006),167-177. (EI收录)

46. 檀结庆、江平,区间Ball曲线的边界及降阶,计算机辅助设计与图形学学报,18(3)(2006)378-384. (EI收录)

45. 赵前进、胡敏、檀结庆,基于局部梯度特征的自适应多结点样条函数插值,计算机研究与发展,43(9)2006,1537-1542. (EI收录)

44. 江平,檀结庆, Wang-Said 型广义Ball曲线的降阶,软件学报,Vol.17 (Suppl)(2006),93-102. (EI收录)

43. Ping Jiang, Hongyi Wu, Jieqing Tan, The dual functionals for the generalized Ball basis of Wang-Said type and basis transformation formulas, Numer. Math. A J. Chin.Univ., 15(3)2006, 248-256.

42. 赵前进、胡敏、檀结庆,图像插值的多结点样条技术,中国图象图形学报,11(5)(2006)667-671.

41. Min Hu, Jieqing Tan, Feng Xue, A New Approach to the Image Resizing Using Interpolating Rational-Linear Splines by Continued Fractions, Journal of Information & Computational Science,2(4)(2005), 681-685. (EI收录)

40. Xing Huo and Jieqing Tan, Bivariate rational interpolant in image inpainting, Journal of Information & Computational Science, 2(3)(2005),487-492. (EI收录)

39. Jieqing Tan and Benyue Su, A class of generalized trigonometric polynomial curves with a shape parameter, In: Proceedings of International Conference on Numerical Analysis and Applied Mathematics 2005, pp. 523-526, T.E.Simos,G.Psihoyios,Ch.Tsitouras Eds., Wiley-VCH Verlag GmbH & Co. KgaA, Weinheim, 2005.

38. Jieqing Tan and Qianjin Zhao, Successive Newton-Thiele’s rational Interpolation, Journal of Information & Computational Science, 2(2)(2005),295-301. (EI收录)

37. Jieqing Tan and Ping Zhou, On the finite sum representations of the Lauricella functions F-D, Advances in Computational Mathematics, 23(4)(2005), 333-351. (SCI收录, IDS Number:914JZ)

36. Ping Jiang and Jieqing Tan, Degree reduction of disk Said-Ball curves, Journal of Computational Information Systems, 1(3)2005,389-398. (EI收录)

35. Qiang Wang and Jieqing Tan, Rational quartic spline involving shape parameters, Journal of Information & Computational Science, 1(1)2004, 131-134. (EI收录)

34. Jieqing Tan and Ping Jiang, A Neville-like method via continued fractions, J. Comp. Appl. Math .. 163(1)(2004), 219-232.(SCI收录、EI收录、ISTP收录,IDS Number:772HJ)

33. Huanxi Zhao, Gongqin Zhu and Jieqing Tan, A Sleszynski-Pringsheim theorem for vector valued continued fractions and its optimal error bounds, J. Comp. Appl. Math..163(1)(2004),343-350 (SCI收录、EI收录、ISTP收录,IDS Number:772HJ)

32. Min Hu and Jieqing Tan, Image reconstruction from regular and non-regular point sets based on multivariate blending rational interpolation, in: Proceedings of 8th International Conference on CAD/Graphics, Enhua Wu,Hanqiu Sun and Dongxu Qi Eds. , Welfare Printing Limited, Macau (2003)335-336.(ISTP收录)

31. Jieqing Tan, Computation of vector valued blending rational interpolation. Numer. Math. A J. Chinese Univ.,12(1) (2003), 91-98.

30. Min Hu and Jieqing Tan, Image compression and reconstruction based on bivariate Interpolation by continued fractions, Proceedings of Second International Coference on Image and Graphics, Wei Sui ed., SPIE Vol. 4875 (2002) 87-92. (EI收录,ISTP收录)

29. Jieqing Tan and Shuo Tang, Algorithms of composite rational interpolation based on continued fractions, Proceedings of the First International Congress of Mathematical Software, Arjeh M. Cohen, Xiao-Shan Gao, Nobuki Takayama eds., World Scientific, New Jersey・London・Singapore・Hong Kong, 2002,72-81.(ISTP收录)

28. Jieqing Tan, Baorui Song and Gongqin Zhu, Vector valued rational interpolants over triangular grids, Computers and Mathematics with Applications, 44(10-11)(2002), 1357-1367.(SCI收录, EI收录,IDS Number: 620JT)

27. Jieqing Tan and Shuo Tang, Composite schemes for multivariate blending rational interpolation, J. Comp. Appl. Math. 144(1-2)(2002), 263-275. (SCI收录、EI收录,ISTP收录,IDS Number: 564BX)

26. Jieqing Tan, The limiting case of Thiele’s interpolating continued fraction expansion, J. Comput. Math., 19(4)2001, 433-444.(SCI收录、EI收录,IDS Number: 461DM)

25. Jieqing Tan and Xiaoping Liu, Rational surfaces approximately reconstructed by continued fractions, Proceedings of The 7th International Conference on Computer Aided Design and Computer Graphics, Kunming, China, International Academic Publishers, Beijing, 2001. (ISTP收录, IDS Number: BT30L)

24. Jieqing Tan, A compact determinantal representation for inverse differences, 数学研究与评论, 20(1) 2000,32―36.

23. 朱功勤、檀结庆、王洪燕,预给极点的向量有理插值及性质,高校计算数学学报,22(2)2000,97―104。

22. Jieqing Tan and Yi Fang,Newton-Thiele’s rational interpolants, Numerical Algorithms, 24(2000), 141-157.(SCI 收录,ISTP收录, IDS Number: 337EY).

21. Jieqing Tan and Shuo Tang, Bivariate composite vector valued rational interpolation, Mathematics of Computation, 69(2000), 1521--1532.. (SCI收录,IDS Number: 357FM)

20. Gongqin Zhu and Jieqing Tan , A note on matrix valued rational interpolants, J. Comp. Appl. Math.,110 (1999), 129―140.(SCI收录、EI收录,IDS Number: 246FX)

19. Cuyt, K. Driver, J. Tan and B. Verdonk, Exploring multivariate Pade approximants for multiple hypergeometric series. Advances in Comput. Math. 10(1999) 29-49.(SCI 收录,IDS Number: 165FR)

18. Jieqing Tan, Bivariate rational interpolants with rectangle-hole structure, J. Comput. Math. 17(1)(1999)1-14. (SCI收录、EI收录,IDS Number: 162QX)

17. Cuyt, K. Driver, J. Tan and B. Verdonk, A finite sum representation of the Appell series F (a,b,b;c;x,y), J. Comput. Appl. Math., 105(1999) 213-219. (SCI收录、EI收录,ISTP收录, IDS Number: 202ZD)

16. Jieqing Tan, Bivariate blending rational interpolants, Approximation Theory and Its Application. 15(2) (1999) 74-83.

15. Jieqing Tan and Yi Fang, General frames for bivariate interpolation, 数学研究与评论, 19(4) 1999,681―687.

14. Jieqing Tan, Algorithms for lacunary vector valued rational interpolants, Numer. Math. A J. Chin. Univ., 7(2)(1998), 169-182.

13. Jieqing Tan, Interpolating rational splines in three dimensional space, 数学研究与评 论,18(2) (1998), 181-187.

12. Jieqing Tan and Gongqin. Zhu, General framework for vector valued interpolants, in: Proceedings of Third China-Japan Seminar on Numerical Mathematics, Zhong-Ci Shi ed., Science Press, Beijing/New York (1998) 273-278.

11. Jieqing Tan and Shuo Tang, Vector valued rational interpolants by triple branched continued fractions, Appl. Math. -JCU., 12 B(1)(1997), 99-108.

10. Jieqing Tan and Shuo Tang, An algorithm for vector valued rational interpolants by triple branched continued fractions, Chinese J. Num. Math. & Appl. , 19(1)(1997),59-63.

9. Shuo Tang, Jieqing Tan and Gongqin Zhu, On the choices of accelerating convergence factors for limit periodic continued fraction K(an/1), Numer. Math. A J.Chin.Univ., 5(1)(1996), 62-70.

8. 檀结庆、朱功勤,二元向量值分叉连分式插值的矩阵算法,高校计算数学学报, 18(3)(1996), 250-254.

7. Jieqing Tan, Interpolating multivariate rational splines in R , Numer. Math. A J. Chin. Univ., 4(2)(1995), 185-192.

6. Jieqing Tan and Gongqin Zhu, A few constructions of generalized rational splines, 数学研究与评论, 15(4)(1995) ,485-498.

5. Jieqing Tan and Gongqin Zhu, Bivariate vector valued rational interpolants by branched continued fractions, Numer. Math. A. J. Chin. Univ., 4(1) (1995), 37―43.

4. Gongqin Zhu and Jieqing Tan, The duality of vector valued rational interpolants over rectangular grids, Chinese J. Num. Math. & Appl., 17(4)(1995), 75-84.

3. 朱功勤、檀结庆,矩形网格上二元向量有理插值的对偶性, 计算数学, 17(3)(1995), 311-320.

2. Renhong Wang and Jieqing Tan, On interpolating multivariate rational splines, Appl. Numer. Math., 12(1993), 357-372. (SCI收录、EI收录,IDS Number:LM997)

1. Jieqing Tan, Interpolating multivariate rational splines of special forms, 数学研究与评论, 13(1)(1993), 73-78. (EI收录)